advertisement
Question
Posted by: Steven | 2012-05-08

Low Libido

Hi There.

I am a Male in my late 20’ s and am having trouble with my Libido.
This is very unusual and appears to be getting worse.

I would like nothing more than to perform more than twice a day,
But at the moment I am finding it hard to perform even once a week.

Despite this I have never been able to perform more than twice a day in the past.

I am not sure as to whether this has to do with low testosterone levels or purely psychological?


Please help with a suggested plan of action.
I am looking for a long term solution, not just a quick fix.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

I would most definitely suggest that you seek the professional help from a medical doctor specializing in the field of sexual health to explore possible physical contributing factors – it seems that you are having difficulty with your recovery period. Furthermore it might be useful for you to seek the assistance from a psychologist – as the physical and psychological factors associated with sexual performance are often very closely related and need addressing.

For further information please consult SASHA’s website at www.sexualhealth.qw.co.za/dru. For referral to a professional in your vicinity, please send an email to helpline.sasha@gmail.com.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

7
Our users say:
Posted by: frans | 2012-05-09

hi i had a radical prostectomy 5 years ago. My testotrerone level is normal i obtian an erection through the injections but cannot reach a climax

Reply to frans
Posted by: Steven | 2012-05-08

No issues with PE at all.
I think it would most probably be best to see a GP.

However I wouldnt mind seeing a Specialist on the matter.

Reply to Steven
Posted by: Peter | 2012-05-08

Enduramax is more of a maintenace supplement as it contains vitamins and minerals aswell. You actually need to take it long term to see the effects. I only saw and felt a difference after 3 weeks. Chao Jimengnan is more of a quick fix which only last for 2 - 3 days. But it is best to get a medical check up first to rule out things like diabetes, heart disease or an under active Thyroid. Do you suffer from PE aswell?

Reply to Peter
Posted by: Steven | 2012-05-08

Thank You,
I have heard of Enduramax from VITAL.
However, this sounds like a quick fix.

What will the implications be of taking these in Long Term?
Just like any tablet eventually im sure they will become ineffective.

Reply to Steven
Posted by: Peter | 2012-05-08

Try Enduramax or Chao Jimengnan

Reply to Peter
Posted by: Steven | 2012-05-08

Thank You for your reply.

What would be the normal " cure"  to improve recovery time?
Is recovery time and low testosterone closely linked, if linked at all?

Bottom line: Is there hope to ensure this problem is rectified.

Reply to Steven
Posted by: Sexologist | 2012-05-08

I would most definitely suggest that you seek the professional help from a medical doctor specializing in the field of sexual health to explore possible physical contributing factors – it seems that you are having difficulty with your recovery period. Furthermore it might be useful for you to seek the assistance from a psychologist – as the physical and psychological factors associated with sexual performance are often very closely related and need addressing.

For further information please consult SASHA’s website at www.sexualhealth.qw.co.za/dru. For referral to a professional in your vicinity, please send an email to helpline.sasha@gmail.com.

Reply to Sexologist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement